# SDR 96ZZZM54

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 124 - DURING LAYOVER, MAINTENANCE FOUND RIGHT AFT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB.  OPERATIONAL CHECK NORMAL.
